Search dblp for Publications

export results for "Contractible Cliques in k-Connected Graphs"

 download as .bib file

@article{DBLP:journals/gc/HuangJYZ06,
  author    = {Xiaolong Huang and
               Zemin Jin and
               Xingxing Yu and
               Xiaoyan Zhang},
  title     = {Contractible Cliques in \emph{k}-Connected Graphs},
  journal   = {Graphs Comb.},
  volume    = {22},
  number    = {3},
  pages     = {361--370},
  year      = {2006},
  url       = {https://doi.org/10.1007/s00373-006-0670-3},
  doi       = {10.1007/s00373-006-0670-3},
  timestamp = {Thu, 04 Jun 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/gc/HuangJYZ06.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics